# SDR CA120322001

- Difficulty date: March 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,456 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 704A34310006
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER SUCCESSFUL GROUND TEST OF ACCUMULATORS AT 70 PERCENT NG, AND ENGINE BROUGHT UP TO FLIGHT IDLE, HORN AND LOW HYDRAULIC PRESSURE LIGHT ILLUMINATED AND LOSS BOOSTED CONTROL WAS NOTED BY FLIGHT CREW.  ACFT SHUTDOWN.  SUBSEQUENT INSPECTION FOUND HYD PUMP UNABLE TO PRODUCE PRESSURE.  UPON DISMANTLING PUMP, DRIVE GEAR HAD SEPARATED FROM SHAFT, WITH 2 BROKEN TEETH AND DRIVEN GEAR HAD 1 BROKEN TOOTH.  ALL 3 GEARS FOUND IN PUMP AND NO OTHER EVIDENCE OF DAMAGE NOTED.  NO CONTAMINATION FOUND ON CHIP DETECTOR, SCREEN OR FILTER. HYD FLUID FLUSHED CLEANED FILTER AND REPLACED HYDRAULIC PUMP WITH SERVICEABLE PUMP. THERE HAD BEEN NO PRIOR INDICATOR OF IMPENDING FAILURE OF THE PUMP.  NO FURTHER PROBLEM FOUND POST RUN AND SUCCESSFUL TEST FLIGHT.
